STRYKER ORTHOPAEDICS-MAHWAH NO 2 TRIATH TS PLUS TIB INS X3 POLY 13MM; PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO
Back to Search Results |
| Catalog Number |
5537-G-213-E |
| Medical Device Problem Code |
Mechanical Problem (1384)
| Health Effect - Clinical Codes |
Loss of Range of Motion (2032); Scar Tissue (2060)
| Date of Event |
04/16/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
As reported: "revision ltka.Revising poly today so doctors can remove ho bone and try to get the patient more flexion and a scar revision.No harm to poly.2x13mm ts poly came out and the a29 patella.2x9mm ts poly back in to help patient get better flexion." rep confirmed that no further information will be released by the hospital or surgeon.
Additional Manufacturer Narrative
An event regarding range of motion (rom) involving a triathlon insert was reported.The event was not confirmed.Method & results: -product evaluation and results: material analysis, visual, functional and dimensional inspections could not be performed as the device was not returned.-clinician review: no medical records were received for review with a clinical consultant.-product history review: review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.-complaint history review: there have been no other similar events for the lot referenced.Conclusions: the patient was revised due to improve flexion and a scar revision.Further information such as pathology reports, pre- and post-operative x-rays and the revision operative report as well as patient history and follow-up notes are needed to complete the investigation for determining root cause.No further investigation for this event is possible at this time.If additional information becomes available to indicate further evaluation is warranted, this record will be reopened.H3 other text : not returned.